# SDR USAA010668

- Difficulty date: June 13, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Bs 1100
- Part time: 43,098 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CORRODED APPROXIMATELY .5 INCH, BS 1100, STRINGER 5R.  REMOVED DAMAGE, SPLICED IN NEW STRINGER SECTION PER SRM 53-00-03, 51-30-01, 51-40-02.  (M)
